# SDR UPS03440719

- Difficulty date: May 15, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, UPPER RUDDER ASSY LWR BHD INTERIOR WEB SKIN CRACKED TWO LOCATIONS AT RED MARKED.  UPPER RUDDER ASSY LOWER BULKHEAD WEB INT SKIN WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
